| Catalog Number |
5407120480 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Codes |
Burn(s) (1757); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/31/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 142 events were reported for this quarter.Product return status: 141 devices were evaluated based on historical data analysis.1 device investigation type has not yet been determined.Additional information: 142 devices were not labeled for single-use.142 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 142 malfunction events in which the device reportedly overheated.115 events had the problem identified during a non-clinical procedure; there was no patient involvement.4 events had the problem identified before clinical use/exposure; there was no patient involvement.22 events had patient involvement: no patient impact.1 event which had a mild injury, illness or impairment which can be treated with minimal or no intervention.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: corrected data: b5, h6, h11.142 previously reported events are included in this follow-up record.Product return status: 142 devices were evaluated based on historical data analysis.
Event or Problem Description
This report summarizes 142 malfunction events in which the device reportedly overheated.- 115 events had the problem identified during a non-clinical procedure; there was no patient involvement.- 4 events had the problem identified before clinical use/exposure; there was no patient involvement.-22 events had patient involvement; no patient impact.- 1 event which had a mild injury, illness or impairment which can be treated with minimal or no intervention.